# SDR CALA2025080707408

- Difficulty date: August 4, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N78008
- Make and model: Boeing 777224
- Aircraft serial: 29478
- Aircraft time: 121,316 hours, 12,557 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DOOR FLIGHT LOCK 3R EICAS STATUS NR 3 RIGHT PASSENGER ENTRY DOOR FLIGHT LOCK COMMAND/FLT LK RLY/SEN SOR DISAGREEMENT.  FOLLOWED FIM 52-11 TASK 806. PERFORMED FLIGHT LOCK OPS TEST SEVERAL TIMES, LOCK ENGAGES NORMALLY. MAINTENANCE MESSAGE DOES NOT SHOW. CLEANED ASSOCIATED PROXIMITY SENSORS AS PRECAUTIONARY. OK FOR SERVICE AT THIS TIME.
